| Model Number |
24704 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.Percutaneous transluminal angioplasty was performed.The target lesion was located in anterior tibial artery.A 1.5mm x 40mm x 150cm coyote balloon catheter was advanced for dilatation.However, when inflated at high pressure, the balloon burst.The procedure was completed with another of the same device.There were no patient complications reported and the patient condition was good.
Event or Problem Description
It was reported that balloon rupture occurred.Percutaneous transluminal angioplasty was performed.The target lesion was located in anterior tibial artery.A 1.5mm x 40mm x 150cm coyote balloon catheter was advanced for dilatation.However, when inflated at high pressure, the balloon burst.The procedure was completed with another of the same device.There were no patient complications reported and the patient condition was good.It was further reported that the target lesion was 70% stenosed, severely tortuous, and severely calcified.The balloon ruptured on the second inflation at 12 atmospheres for 10 seconds.The device was completely removed along with the wire.